Osaka Journal of Mathematics

$\alpha$-parabolic bergman spaces

Masaharu Nishio, Katsunori Shimomura, and Noriaki Suzuki

Full-text: Open access

Abstract

The $\alpha$-parabolic Bergman space $\bm{b}^p_\alpha$ is the set of all $p$-th integrable solutions $u$ of the equation $(\partial/\partial t + (-\Delta)^{\alpha})u = 0$ on the upper half space, where $0 < \alpha \leq 1$ and $1 \leq p \leq \infty$. The Huygens property for the above $u$ will be obtained. After verifying that the space $\bm{b}^p_\alpha$ forms a Banach space, we discuss the fundamental properties. For example, as for the duality, $(\bm{b}^p_\alpha)^* \cong \bm{b}^q_\alpha$ for $p > 1$ and $(\bm{b}^1_\alpha)^* \cong \mathcal{B}_\alpha/ \mathbf{R}$ are shown, where $q$ is the exponent conjugate to $p$ and $\mathcal{B}_\alpha$ is the $\alpha$-parabolic Bloch space.

Article information

Source
Osaka J. Math., Volume 42, Number 1 (2005), 133-162.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494318

Mathematical Reviews number (MathSciNet)
MR2132007

Zentralblatt MATH identifier
1211.35132

Citation

Nishio, Masaharu; Shimomura, Katsunori; Suzuki, Noriaki. $\alpha$-parabolic bergman spaces. Osaka J. Math. 42 (2005), no. 1, 133--162. https://projecteuclid.org/euclid.ojm/1153494318


Export citation